MathSciNet Relay Station
MathSciNet bibliographic data
MR1306563 (96a:53080) 53C50 (53C12 53C22 58F18)
Carrière, Yves; Rozoy, Luc Complétude des métriques lorentziennes de ${\bf T}\sp 2$ et difféormorphismes du cercle. (French) [Completeness of Lorentzian metrics on ${\bf T}\sp 2$ and diffeomorphisms of the circle] Bol. Soc. Brasil. Mat. (N.S.) 25 (1994), no. 2, 223–235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement